# SDR MALA965237

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A103
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 3150 - IN CRUISE FLIGHT TO DTW WITH THE ENGINE ANTI-ICE ON, THE LEFT TAIL PIPE HOT LIGHT ILLUMINATED.  THE CREW REDUCED POWER AND THE WARNING LIGHT EXTINGUISHED.  MAINTENANCE SECURED A LOOSE CANNON PLUG TO THE HOT SENSOR.  ALL CHECKS GOOD.  (X)
